Dex Pak

By schellsr Latest Reply 2009-10-06 07:36:14 -0500
Started 2009-10-06 07:06:20 -0500

People taking this medication as prescribed by their doctors need to be warned of its havoc on their blood sugar readings. Mine has been higher than ever and I had to go back to doctor and get treatment to stop the effects. Blood sugars higher than 400 for over a week, blurred and impaired vision, constant peeing at night and feeling like crap. This is something all diabetic patients should get notice of. I had to see a different docotr that gave this medication to me, and since they were not my normal one, I was not informed of the dangers properly. My hope is to get the word out.

2 replies

kdroberts 2009-10-06 07:36:14 -0500 Report

It's a steroid so you should have been warned about the potential huge rise in blood sugar and been given a plan to compensate. Often diabetics who go on a course of steroids have to go on insulin or have a significant increase in insulin temporarily to keep blood sugar in check.